Login | Create Account (DAF staff only)

Items where Author is "O'Neill, Michael F."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Lloyd-Jones, L. R., Nguyen, H. D., Wang, Y.-G. and O'Neill, M. F. (2014) Improved estimation of size-transition matrices using tag-recapture data. Canadian Journal of Fisheries and Aquatic Sciences . ISSN 0706-652X

Marriott, R. J., O'Neill, M. F., Newman, S. J. and Skepper, C. L. (2013) Abundance indices for long-lived tropical snappers: estimating standardized catch rates from spatially and temporally coarse logbook data. ICES Journal of Marine Science: Journal du Conseil, 71 (3). pp. 618-627.

This list was generated on Mon Dec 9 15:09:29 2019 UTC.